Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 1(217), Pages 193–194 (Mi umn2656)  

This article is cited in 1 scientific paper (total in 1 paper)

Fedor Dmitrievich Gakhov (obituary)

N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii


Full text: PDF file (251 kB)

English version:
Russian Mathematical Surveys, 1981, 36:1, 217–219

Bibliographic databases:

MSC: 01A70, 45E05, 46F20

Citation: N. P. Vekua, G. S. Litvinchuk, S. M. Nikol'skii, V. S. Rogozhin, S. G. Samko, I. B. Simonenko, B. V. Khvedelidze, Yu. I. Cherskii, “Fedor Dmitrievich Gakhov (obituary)”, Uspekhi Mat. Nauk, 36:1(217) (1981), 193–194; Russian Math. Surveys, 36:1 (1981), 217–219

Citation in format AMSBIB
\Bibitem{VekLitNik81}
\by N.~P.~Vekua, G.~S.~Litvinchuk, S.~M.~Nikol'skii, V.~S.~Rogozhin, S.~G.~Samko, I.~B.~Simonenko, B.~V.~Khvedelidze, Yu.~I.~Cherskii
\paper Fedor Dmitrievich Gakhov (obituary)
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 1(217)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn2656}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=608945}
\zmath{https://zbmath.org/?q=an:0454.01011}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..217V}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 1
\pages 217--219
\crossref{https://doi.org/10.1070/RM1981v036n01ABEH002545}


Linking options:
  • http://mi.mathnet.ru/eng/umn2656
  • http://mi.mathnet.ru/eng/umn/v36/i1/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:422
    Full text:187
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021